A New Exponentiated Weibull Distribution’s Extension

, , , , , ,

Contributions to Mathematics, 1(1), 57-66 (2020) .


Abstract

We introduce a new continuous distribution based on the zero truncated Poisson model which accommodates many im- portant failure rate shapes. Some of its mathematical properties are derived. The density of the new distribution can be expressed as a combination of exponentiated Weibull densities. The method of the maximum likelihood is considered to estimate the model parameters. The importance and flexibility of the proposed distribution are also demonstrated via mod- eling three data sets.



Add your rating and review

If all scientific publications that you have read were ranked according to their scientific quality and importance from 0% (worst) to 100% (best), where would you place this publication? Please rate by selecting a range.


0% - 100%

This publication ranks between % and % of publications that I have read in terms of scientific quality and importance.


Keep my rating and review anonymous
Show publicly that I gave the rating and I wrote the review